# SDR CA990715019

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-24-250
- Engine: Lyc O540A1D5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Condition: Separated
- Location: Engine
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) EXHAUST STACK TOTALLY SEPARATED INSIDE CARBURETOR HEAT SHROUD.  VISIBLE SIGNS OF PROLONGED FAILURE.
